# SDR SWAA2022111061278

- Difficulty date: October 18, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Housing
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK HOUSING ON ACCESS HOLE LOCATED ON AIR MIX MANIFOLD AT FWD CARGO COMPARTMENT 2022-562106 / [01] REPAIRED HOUSING ON ACCESS HOLE LOCATED ON AIR MIX MANIFOLD AT FWD CARGO COMPARTMENT AS PER DWG NO 65C28007 FLAGNOTE 4 TOOL USED:CALIPER ;P/N:500-193-30;S/N:0038998;DUE DATE05 OCT 23.;[02] CORRECTED STEP 1 - REPAIRED HOUSING ON ACCESS HOLE LOCATED ON AIR MIX MANIFOLD AT FWD CARGO COMPARTMENT AS PER DWG NO 65C28007 SHEET 1; REV:B FLAGNOTE 4 TOOL USED:CALIPER ;P/N:500-193-30;S/N:0038998;DUE DATE05 OCT 23.;[03] CORRECTED STEP 2 - REPAIRED HOUSING ON ACCESS HOLE LOCATED ON AIR MIX MANIFOLD AT FWD CARGO COMPARTMENT AS PER DWG NO 65C28007 SHEET 1; REV:B FLAGNOTE 4 TOOL USED:CALIPER ;P/N:500-193-30;S/N:0038998;DUE DATE05 OCT 23. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTED STEP 3 - REPAIRED HOUSING ON ACCESS HOLE LOCATED ON AIR MIX MANIFOLD AT FWD CARGO COMPARTMENT AS PER AMM 21-20-02-330-816. TOOL USED:CALIPER ;P/N:500-193-30;S/N:0038998;DUE DATE:05 OCT 23. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
